MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE HEATWRAP; HOT OR COLD DISPOSABLE PACK.

BRIDGES CONSUMER HEALTHCARE THERMACARE HEATWRAP; HOT OR COLD DISPOSABLE PACK.
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 31-jan-2026, this spontaneous report was received regarding a 36-year-old female consumer in association with an unspecified thermacare heatwrap.On (b)(6) 2026, the consumer topically applied a thermacare heat wrap to her neck for an unspecified indication.She applied the product and the product did not stick.Subsequently, she secured the product to her neck with tape.After three hours, she removed the product and noted she had a burn mark.The burn was described as having red and black marks that looked like a curling iron touched her skin.She applied vaseline to the affected area and the area was improving.No further information was provided.
 
Additional Manufacturer Narrative
The consumer stated they used tape to secure the thermacare nsw 8hr product during use.The thermacare labeling and instructions for use provide guidance for the customer to prevent injury during use.The thermacare neck shoulder and wrist 8hr wrap should be applied directly to the neck, shoulder or wrist using the self-adhesive tabs.The product labeling also contains the warning "do not place extra pressure over the product", and the instructions for use are designed to ensure safe and effective usage of the product.Our manufacturing operations employ quality control procedures which include in process testing, thermal testing and visual inspection, to ensure the quality of the product being packaged.No quality issues were identified upon this review of the batch device history record, in process attributes and variable quality checks.The product quality for the batch is not impacted by this complaint.

Brand Name
THERMACARE HEATWRAP
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
811 broad street
suite 600
chattanooga TN 37402
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key24446166
Report Number3007593958-2026-00006
Device Sequence Number10448549
Product Code IMD
UDI-Device Identifier00305733010396
UDI-Public305733010396
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2026
Initial Report FDA Received Date02/25/2026
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight78 KG